# SDR CA110627018

- Difficulty date: June 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-36Q
- Aircraft time: 38,100 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: PACMKP37BSFS428
- Condition: Stiff
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT OF ELEVATOR BEING STIFF, FOUND BEARING VERY HARD TO TURN, BEARING REPLACED ACFT RETURNED TO SERVICE.
